# SDR FDEA202205261307

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 54,070 hours, 28,700 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2180008012
- Part serial: 52557
- Condition: Unknown
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  728     25-10  7156     26MAY22  MEM  OPEN  U  ON TAKEOFF ROLL, FO S SEAT CAME UNLOCKED AND SLID  ALL THE WAY BACK AND OUTBOARD.  ENROUTE DETERMINED  THAT THE SEAT HAS A FORE/AFT LOCK POSITION THAT IS  WEAK AND DOESN T FULLY LOCK WHICH ALLOWS SEAT TO  MOVE EASILY.  RESULTED IN RTO.    PART 26MAY22 15:03   MEM U  IDENTIFIED PARTS  A300/A310 1ST OFR (IPECO)  MPN: 3A218-0008-01-2       CPN: 2511798  QTY: 1  ENT BY:  91340 RPT BY: 91340  PART 26MAY22 15:03   MEM U  ORDER PART  MPN: 3A218-0008-01-2       CPN: 2511798  QTY: 1     FACT 26MAY22 19:02   MEM U                                                              REMOVED & REPLACED F/O SEAT PER AMM 25-11-12-04.                                  OPS CKS GOOD.
